RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kharitonova, N A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:48
Abstract pages:328
Full texts:41
References:42

http://www.mathnet.ru/eng/person57504
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. A. M. Zubkov, N. A. Kharitonova, E. V. Hil, “Distances between local maximums in sequences of random variables”, Teor. Veroyatnost. i Primenen., 56:4 (2011),  690–703  mathnet  mathscinet  elib; Theory Probab. Appl., 56:4 (2011), 590–601  isi  elib  scopus

Presentations in Math-Net.Ru
1. Распределения расстояний между локальными максимумами случайной последовательности
N. A. Kharitonova
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
May 5, 2009 16:00
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019